MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, HEMI, FEMORAL

OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, HEMI, FEMORAL
Catalog Number 302899
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device, or omni distributed product malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
The complaint involved a patient who underwent a hip revision surgery on (b)(6) 2017.The original surgery is dated (b)(6) 2017.The revision surgery occurred because of suspected infection.During the revision, the original liner and femoral head were revised to new components of the same size.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, HEMI, FEMORAL
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key6711058
Report Number1226188-2017-00066
Device Sequence Number11102804
Product Code KWY
UDI-Device Identifier00841690100393
UDI-Public00841690100393
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000788
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number302899
Device Lot Number23461
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2017
Initial Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age87 YR